# SDR QR9R20220325001

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723669745
- Aircraft time: 2,825 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: B520M4001101
- Part serial: NA
- Condition: Broken
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING THRU-FLIGHT, IP NOTICED THE LOWER BRACKET ON THE LEFT CARGO DOOR HAD BROKEN OFF IN FLIGHT. REPLACED L/H SLIDING DOOR UPPER RAIL IAW AMM 53-31-01, 4-3.
